# SDR AALA202303281695

- Difficulty date: March 18, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A320*
- Aircraft serial: 5332
- Aircraft time: 32,707 hours, 13,266 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Fault Message
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON TAKE OFF FLIGHT CONTROL FLAP SYSTEM 1 FAULT. FLAPS CAME UP NORMAL THEN NAV GPWS FAULT AFTER FLAP MODE SWITCED TO OFF.  THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED TSM TASK 27-51-00-810-845. NO FURTHER ACTION NECESSARY. A SATISFACTORY BITE CHECK OF THE SLAT FLAP CONTROL COMPUTER WAS ALSO ACCOMPLISHED.
